Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swab

Is my derm crazy or what?

i am on my third month of tane and i asked to up my dose alittle, and he said no matter what dose he gives me ill still be on it for 20 weeks, (5 months)

is he crazy or does he have some kind of logical explanation

Share this post


Link to post
Share on other sites

Are you clearing up well? I stayed at the same dose the whole time, but my derm that did because I reacted so well to the medication...

Share this post


Link to post
Share on other sites

Oy mate at least you're getting a decent dosage I weigh 170 and for the first 2 months i was getting only 20 mgs which is like 25% of what i should be getting, and i had to fight to get 40 mgs which is still only half the recommended dose, and if you check out my pics i think you'll agree that I shouldn't be getting shortchanged on the dosage.

Share this post


Link to post
Share on other sites

5 months only? Talk about fear of liability...

As someone else already said, at least you're getting a good dose.

My first time on tane my derm also told me I would be on it for 5-6 months. At the 4 month mark I hadn't seen much progress, so eventually I was ramped up in dosage, finally reaching 140mg/day and stayed there for an extra 4 months making it 9 months total on tane.

The doctor has to be flexible in duration and dose because everybody reacts differently to the med.

If you're still not seeing good progress in a month, I would recommend seeing a different derm who is actually flexible to the different factors involved. Life isn't cut and dry; you can't just say "5 months and that's it."

Share this post


Link to post
Share on other sites

my progress is doing well and i have a feeling i will be clear by next month, if i am clear will he end my coarse sooner?

i would rather b on it longer so i dont get a relapse

Share this post


Link to post
Share on other sites

I agree with your derms actions.... he probably has good reason to keep you on for only 5 months. You can't just keep chugging down roaccutane for months on end it isn't good for you at all...

Share this post


Link to post
Share on other sites

he probnably calculated the "Total dose" (forgot what it should be... about 6 grams i think?)

and btw 80mgs is pretty heavy am i right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×